By Topic

A multiband conical monopole antenna derived from a modified Sierpinski gasket

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Best, S.R. ; Air Force Res. Lab., Hanscom AFB, MA, USA

The Sierpinski gasket monopole is known to exhibit a certain degree of periodic multiband behavior in terms of its input impedance characteristics. However, its overall performance properties are somewhat less than desirable. Specifically, the Sierpinski gasket monopole exhibits a relatively narrow bandwidth in each of its operating bands and its radiation patterns exhibit poor omnidirectionality because of the asymmetrical two-dimensional (2D) bow-tie shape of the antenna. Here, a multiband conical monopole antenna is presented that is designed to operate in the same frequency bands as the Sierpinski gasket. The conical monopole antenna, being a symmetrical three-dimensional (3D) structure, offers increased impedance bandwidth and improved radiation pattern performance.

Published in:

Antennas and Wireless Propagation Letters, IEEE  (Volume:2 ,  Issue: 1 )